is it ok to take methylcolamabin sublingual b12 5000 mg with shots

by Carol

I have a very low vitamin b12, 88, was the number. I have symptoms of extreme fatigue, tingling and cold hands and feet, very weak arms and legs, tingling nose, nausea, frequent urination, diarrehea and stomach pain, and just an overall crummy feeling. I also have been having sinus and ear infections for the past year and it is hard to keep my sinuses clear. All my other labs were good except my WBC was 2.6. My dr. started me on vitamin b12 shots, 1 a day for a week and then 1 a week for a month and then once a month. I have had 8 shots total. I still do not feel very good at all. My question is, Is it safe to take sublingual methylcolamabin 5000 mg in every day in between shots? Or should I do something different? Any help you can give me would be appreciated.

Comments for is it ok to take methylcolamabin sublingual b12 5000 mg with shots

Click here to add your own comments

Not addressing the cause of these problems
by: Kerri Knox, Registered Nurse

Hi Carol,

So, first of all, why do you feel the need to take shots in the first place? Please read my page on Vitamin B12 Shot Problems and see why they are not only unnecessary, but come with some problems of their own. The very REASON that they invented sublingual B12 was to bypass the stomach and go directly to the bloodstream. So, why do doctors feel the need to give shots to get B12 in your bloodstream I have no idea.

Then please read my page on Causes of Vitamin B12 Deficiency. No matter how much vitamin B12 you take, it will not tell you, nor correct why you have b12 deficiency in the first place. B12 deficiency is not a normal state and to ignore what is causing this problem is malpractice in my opinion. Unfortunately, even if your doctor DID attempt to discover the cause, he'd never figure it out because doctors don't bother to look where they would find the answers anyway.

In addition, if you read through the causes of b12 deficiency carefully and follow the links that I provide, you'll see that both the B12 deficiency and the Urinary Tract infections and other problems are all related to the same, easy to fix problems that you don't even need a doctor to help you with- and that they wouldn't be able to help with in most cases anyway.

Kerri Knox, Registered Nurse

Click here to add your own comments

Return to Vitamin B12.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter